| Model Number |
99409 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Codes |
Low Oxygen Saturation (2477); Increased Respiratory Rate (2486)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 24 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 8030647-2025-00060 for the first report it was reported a new endotracheal tube (ett) was placed on thursday (b)(6) 2025.When replacing the ett, it was discovered the flapper valve was damaged.There was no reported injury.Additional information received (b)(6) 2025 reported, the patient suffered decreased ventilation and tachypnea; the patient's condition stabilized afterward.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 8030647-2025-00060 for the first report.It was reported a new endotracheal tube (ett) was placed on thursday (b)(6) 2025.When replacing the ett, it was discovered the flapper valve was damaged.There was no reported injury.Additional information received 10jun2025 reported, the patient suffered decreased ventilation and tachypnea; the patient's condition stabilized afterward.
Additional Manufacturer Narrative
Additional information-investigation completion: d4; h2; h6 the actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the photographic evidence confirmed the complaint as reported; the failure mode is currently under investigation.The device history record for lot 30330340 was reviewed and the product was produced according to product specifications.All information reasonably known as of 16 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.